IJMSI
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759

 

Download Your Online Certificates        (Volume-7 ~ Issue-1 - January - 2019)

Kindly print or save in your system. It will be automatically deleted after 30 days of online Publication of your paper. Thank you!

S.No. IJMSI TITLE DOWNLOAD
1 On some decompositions of nano * - continuity
2 Some Algorithms for Minimum Cost Flow Problems
3 Comparison between Cluster Techniques for Clinical Data
4 Note on Nice Elongations of QTAG-Modules
5 Fırst and Second Acceleratıon Poles in Unıter Geometry Homothetıc Motıons
6 Deterministic Mathematical Model of Tuberculosis Disease with Treatment and Recovered Groups
7 Certain Linear Generating Relations Associated With Bedient's Polynomials
8 A Note On Control Charts Statistics On Individual Observations
9 Math model to predict severity of heart complication in diphtheria patients
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...
IJPSI IJBMI IJHSSI